Integral equations in problems of screening electromagnetic fields for cylindrical bodies
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 242-247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a6,
author = {V. T. Erofeenko and I. S. Kozlovskaya},
title = {Integral equations in problems of screening electromagnetic fields for cylindrical bodies},
journal = {Differencialʹnye uravneni\^a},
pages = {242--247},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a6/}
}
TY - JOUR AU - V. T. Erofeenko AU - I. S. Kozlovskaya TI - Integral equations in problems of screening electromagnetic fields for cylindrical bodies JO - Differencialʹnye uravneniâ PY - 1992 SP - 242 EP - 247 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a6/ LA - ru ID - DE_1992_28_2_a6 ER -
V. T. Erofeenko; I. S. Kozlovskaya. Integral equations in problems of screening electromagnetic fields for cylindrical bodies. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 242-247. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a6/